CureZone   Log On   Join
Re: More tired after taking adrenal glandular
 
lotsofquestions Views: 3,549
Published: 8 years ago
 
This is a reply to # 2,101,004

Re: More tired after taking adrenal glandular


I am sure someone will post better information, but here's what I have learned. If something seems to worsen your symptoms, it may be better to discontinue it. I seem to tolerate glandulars, (Dr. Wilson's Adrenal rebuilder)but perhaps you don't. Many of us find adaptogens (ginseng, ashwagandha) STIMULATING, with a resultant negative after effect. Does your formula contain those? For me, the effect of a better nights sleep would be a big positive. Maybe go back to the dose that gave that effect? No worries about the "rambling", hope you find some answers!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.297 sec, (1)